# SDR 04FDEA00981

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BULGE AT BS 380 BETWEEN STR 17L AND STR 18L.   FOUND BULGE IN SKIN, BS 380 BETWEEN STR 17L & 18L, TO BE CREASED AND OUT OF LIMITS   IAW SRM 53-30-1.CUT OUT DAMAGED SKIN  2 X 6 AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 3.
